# SDR CALA2023052401608

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 82,502 hours, 11,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 181545
- Condition: Discharged
- Location: M732
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 16LK TO SEAT 27LK EMERGENCY LIGHT FOUND DIM FOR 15 MINUTES. TRANSFER REF NR HX WO.1711217 AND ORIGINATED BY EMP NO.V896965. M732 EMER LT POWER SUPPLY AND BATTERY PACK REPLACED AND OP TEST RESULT NORMAL REF AMM 33-51-07. WORK ACCOMPLISHED BY MECHANIC V907894 INSPECTED BY V896995.
